| Model Number |
H7493941820300 |
| Medical Device Problem Codes |
Failure to Advance (2524); Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/01/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that stent damage occurred.A 3.00 x 20mm synergy xd drug-eluting stent was advanced, however, failed to cross the lesion and defective stent balloon.There were no patient complication reported.
Additional Manufacturer Narrative
Date of event: the event date was not reported.The first date of the month of the aware date was entered as an estimate.